9 Aug 2009
There is an interaction between Wellbutrin SR and trazodone which advises extreme caution when using these drugs together.
Wellbutrin SR (bupropion) may cause seizures, especially in people with certain medical conditions or when using certain drugs, including trazodone.
You will find information on all your drug interactions at http://www.drugs.com/drug_interactions.html
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
What should I do I have just found out I am 15 to 16 weeks pregnant this was not planned and I have?
been taking Wellbutrin,Trazodone,Vistaril , Abilify,Neurotin,Lithium for almost a year now . I am 40 and worried about the harm that they may have ...
2 answers • 28 Dec 2009
One doctor wants me to take spironolactone for PCOS and quit my atenelol for hypertension. The other says I need my atenelol and to take both. and ...
2 answers • 1 Feb 2010
I'm taking Wellbutrin now and thinking about switching to Nortriptyline. However, I take Trazodone to help me sleep at night
2 answers • 16 Feb 2010
I currently take loratidine, meloxicam, ranitidine, doxycycline, spironolactone, and just two days before the ua test my doctor took me off of ...
2 answers • 2 Dec 2011
Hello, I am on my first week of Wellbutrin (generic) IR and am not sleeping well. Does this side-effect eventually wear off? Will I ever be able to ...
5 answers • 16 May 2013